Friday, February 17, 2017

Common Denominator

This is a long overdue update simply because I have had trouble figuring out what to say.  So, I'll start here...

KK has not been doing well.

After the simple partial seizures, we took a break from HBOT to make sure they were under control. Throughout the week, KK had a few issues - a passing weakness in her right hand, vomiting Monday night, shivering/chills for about 30 minutes on Wednesday night. I didn't see any indication of seizure activity, so we started HBOT again on Monday.

On Tuesday evening, KK said "Oh!" I asked her what happened. She said, "Something happened in my head," but she was unable to clarify what it was. After HBOT on Wednesday, KK said that a film like a weaving pattern came over her eyes during the treatment. This happened in the past, so I didn't think anything about it. However, it got worse as the day went on and she started to have a pounding headache. Her vision became "darker" and she has no peripheral vision. I have started giving her steroids to help relieve the pressure. I cancelled all her appointments yesterday and she slept almost all day -- only getting out of bed to go to the bathroom. 

I have been praying fervently for wisdom and discernment. As I sit here and type this, I see that the common denominator is HBOT. I believe that the HBOT may be the cause of the problem. It is possible that the oxygen helped form new blood vessels, essentially feeding the tumor. 

Pray that the new supplement will be able to reverse any tumor growth safely. Pray that the progress that was made with the HBOT on KK's short-term memory will remain since we will not be continuing those treatments. Pray also for KK's emotions as she deals with the side-effects of the steroids. Finally, pray that KK's vision will be restored...if there is too much pressure on the optic nerve for too long, it is possible that the vision loss could be permanent.

4 comments:

Nadine Bullock said...

Hi love, we are praying. We love you both so much.

Heidi Peterson said...

Still praying

Vickie Hampton said...

I'm so sorry to hear this, Tanya. I am praying for a strong improvement and rest.
Love,
Vickie

Mindy said...

Praying for you both.